# SDR DALA2025070104894

- Difficulty date: June 13, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N121DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50040
- Aircraft time: 15,624 hours, 7,086 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT FUSELAGE LOWER FRAME FR 81 BL0 TO LBL 7 WL 130 (MARKED). SSI: 53-71-09-01. REMOVED AND REPLACED AFT FUSELAGE LOWER FRAME FR 81 TO STRINGER 17R - 18L PER A220 ASRP BD500-A-J51-42-21-00AAA-078A-A AND BOMBARDIER DWG C01401201 REV: -R. (LP# 1047809)
